# SDR 20010323CW012

- Difficulty date: February 19, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N926ES
- Make and model: Cessna 425
- Aircraft serial: 4250029
- Engine: Pwa PT6A60A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 511131417
- Condition: Cracked
- Location: Wing
- Part time: 10,223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FOR FUEL LEAKS A CRACK APPROXIMATELY 2.5 INCHES IN LENGTH WAS FOUND IN THE LEFT CANTED RIB, JUST AFT OF THE FORWARD SPAR, BELOW THE TOP SKIN.  RECOMMEND REPLACEMENT OF THE ANGLE.
